# SDR GTIA2019121204853

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,986 hours, 4,446 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT IDLE POWER BOTH PILOTS AND FLIGHT ATTENDANTS SMELLED DIRTY SOCK SMELL-PERFORMED TEM IAW 05-50-00-810-831-A, FOUND ENG 2 OVER SERVICED. REMOVED OIL TO PROPER LIMITS IAW AMM 79-00-00. PERFORMED A ENG RUN IAW AMM 71-00-00 NO SMELLS OR FUMES DETECTED. AIRCRAFT OK FOR SVC.
